# SDR J7SA2025022100434

- Difficulty date: February 18, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N416FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010033
- Aircraft time: 7,570 hours, 4,881 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Shaft
- Condition: Sheared
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO GEN 2 BUS OFF CAS AND RELATED MESSAGES WHILE CLIMBING THROUGH FL430. THE SIC RAN THE CHECKLIST AND ATTEMPTED TO RESET THE GENERATOR, BUT THE ISSUE PERSISTED. THE CREW DESCENDED TO FL310, DECLARED AN EMERGENCY, AND DIVERTED TO KRDU. AIRCRAFT LANDED WITHOUT INCIDENT. FOUND #2 GENERATOR SHAFT SHEARED. REPLACED #2 GENERATOR WITH CUSTOMER-SUPPLIED NEW GENERATOR IAW EMB-550 AMM 24-31-01. OPS CHECK GOOD
